# SDR UIEA2014032200126

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,353 hours, 21,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, L

## Discrepancy

FLIGHT DECK EMERGENCY EXIT, PORTABLE, LIGHT BATTERY IS DISCHARGED & WILL NOT RECHARGE.  REPLACED & TESTED OK IAW AMM 33-51-01 207 & 208 OFF SN NSN & PN 10-0067-9.
